Corrigendum to: Irreducibility of automorphic Galois representations of GL(n), n at most 5
[Corrigendum de : Irréductibilité des représentations galoisiennes associées à certaines représentations automorphes de GL(n) pour n inférieur ou égal à 5]
Annales de l'Institut Fourier, Tome 67 (2017) no. 1, pp. 267-268.

Nous expliquons une erreur qui invalide la preuve des principaux théorèmes de l’article.

We explain a serious error in our original paper, which means that the main claimed theorems remain unproved.

Reçu le :
Accepté le :
Publié le :

DOI : https://doi.org/10.5802/aif.3081
Classification : 11F80,  11R39
Mots clés : Représentations galoisiennes, représentations automorphes
@article{AIF_2017__67_1_267_0,
     author = {Calegari, Frank and Gee, Toby},
     title = {Corrigendum to: Irreducibility of automorphic Galois representations of $\mathrm{GL}(n)$, $n$ at most $5$},
     journal = {Annales de l'Institut Fourier},
     pages = {267--268},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {1},
     year = {2017},
     doi = {10.5802/aif.3081},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3081/}
}
Calegari, Frank; Gee, Toby. Corrigendum to: Irreducibility of automorphic Galois representations of $\mathrm{GL}(n)$, $n$ at most $5$. Annales de l'Institut Fourier, Tome 67 (2017) no. 1, pp. 267-268. doi : 10.5802/aif.3081. https://aif.centre-mersenne.org/articles/10.5802/aif.3081/

[1] Calegari, Franck; Gee, Toby Irreducibility of automorphic Galois representations of GL(n), n at most 5, Ann. Inst. Fourier, Tome 63 (2013) no. 5, pp. 1881-1912

[2] Ramakrishnan, Dinakar Decomposition and parity of Galois representations attached to GL (4), Automorphic representations and L-functions (Studies in Mathematics. Tata Institute of Fundamental Research) Tome 22, Tata Institute of Fundamental Research, 2013, pp. 427-454 (Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012)